MAUDE Adverse Event Report: ABBOTT VASCULAR INC. GRAFTMASTER; CORONARY STENT DELIVERY SYSTEM

ABBOTT VASCULAR INC. GRAFTMASTER; CORONARY STENT DELIVERY SYSTEM
Model Number 1012582-16
Medical Device Problem Code Failure to Advance (2524)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 07/23/2024
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
The device was not returned for evaluation.Production record and corrective and preventive actions (capa) reviews were performed and revealed no indication of a product quality issue.Additionally, a review of the complaint handling database identified no other complaints.The investigation determined the reported failure to advance and subsequent unexpected medical intervention (additional therapy/non-surgical treatment) in addition to surgical intervention appear to be related to circumstances of the procedure, as it is likely the graftmaster interacted with the previously implanted stent in addition to the heavily calcified lesion during advancement, resulting in the reported failure to advance.Due to the perforation not being sealed and continuing to ooze, the physician used a catheter to for pericardiocentesis and then open-heart surgery was performed to patch the perforation.There was no adverse patient sequela.There is no indication of a product quality issue with respect to manufacture, design, or labeling.The additional devices referenced in b5 are filed under separate medwatch report numbers.
 
Event or Problem Description
It was reported that the procedure was to treat a perforation in in the mid left anterior descending (mlad) artery with heavy calcification.The 3.5x16mm graftmaster covered stent was implanted at the perforation; however, the stent failed to seal the perforation.Therefore another 3.5x16mm graftmaster was implanted and the perforation still did not seal.A 2.8x16mm was then implanted and the perforation was noted to not seal.Next a 4x16mm graftmaster stent was attempted to be advanced; however, the 4x16mm graftmaster stent failed to cross the first previously implanted 3.5x16mm graftmaster stent.Therefore the 4x16mm graftmaster stent was removed from the patient.Due to the perforation not being sealed and continuing to ooze, pericardiocentesis was performed and then open heart surgery was performed to patch the perforation.There was no adverse patient sequela.No additional information was provided.

Brand Name
GRAFTMASTER
Common Device Name
CORONARY STENT DELIVERY SYSTEM
Manufacturer (Section D)
ABBOTT VASCULAR INC.
3200 lakeside drive
santa clara CA 95054 2807
Manufacturer (Section G)
ABBOTT VASCULAR, REG # 3005718570 (P099)
cashel road
clonmel tipperary
EI  
Manufacturer Contact
lindsey bell
26531 ynez rd.
temecula, CA 92591-4628
9519143996
MDR Report Key20013017
Report Number2024168-2024-09728
Device Sequence Number11855788
Product Code MAF
UDI-Device Identifier08717648176449
UDI-Public(01)08717648176449(17)250430(10)3052441
Combination Product (Y/N)N
Initial Reporter StateIN
Initial Reporter CountryUS
PMA/510(K) Number
H000001
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 08/19/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date04/30/2025
Device Model Number1012582-16
Device Catalogue Number1012582-16
Device Lot Number3052441
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 07/26/2024
Initial Report FDA Received Date08/21/2024
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured05/24/2023
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
2.8X16MM GRAFTMASTER STENT; 3.5X16MM GRAFTMASTER STENT; 3.5X16MM GRAFTMASTER STENT
Outcome Attributed to Adverse Event Required Intervention;
Patient Age83 YR
Patient SexUnknown
Patient Weight91 KG